# SDR HALA2014010700001

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 80,973 hours, 33,625 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 30143220
- Condition: Failed
- Location: Cokcpit
- Part time: 15,056 hours, 3,012 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ALTIMETER FAILED DURING DESCENT.  REPLACED ALTIMETER IAW AMM 34-13-01.  OPS CHECKED IAW 34-12-00 GOOD.
